MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EE3000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, communication, display and startup issues were noted and the procedure was cancelled.The amplifier was switched off and on again, which did not resolve the issue.The power plug was disconnected from the amplifier, switched off and on with the power plug disconnected, connected the power plug again and switched the amplifier on, which again did not resolve the issue.Disconnecting all the previous connections from the amplifier (fiber optic, recordconnect, navlink) did not resolve the issue.The same attempts were done again, and the cpu was switched off and the amplifier restarted, and the light was solid green.A new study was opened, validated and began mapping.A delay in catheter movement was noted, however the problem resolved after waiting for two minutes without doing anything.As the ablation catheter was not yet at the table, the tactisys icon in the right bottom part of the screen was disconnected (the icon was green after validation).Anatomy of the right atrium was performed with the cs catheter.When the ablation catheter was about to be inserted, the tactisys was connected again by clicking the icon in the right bottom part of the screen.This time the icon didn't go green, but amber, and the reset button on tactisys console was solid red.The tactisys was switched off and on, but the issue remained.Disconnecting the catheter from the tactisys did not resolve the issue.The tactisys was disconnected from the cpu through the icon in the right bottom corner of the screen, but the problem remained.At the same time, another error message was noted on the tactisys stating the prs-p was out of motion box.After troubleshooting, the decision was made to stop the procedure with navx and change to cryo ablation.
 
Additional Manufacturer Narrative
One ensite velocity¿ dws7 computer was received for evaluation.Visual inspection verified the front ports, rear ports, chassis, and labels were free of physical damage.The computer was connected to a monitor and power as applied.The computer successfully booted to the menu application.It was observed the software license entitlement was issued to host name (b)(4), which matches the applied chassis label.Evaluation of logs was unable to verify the field reported event as no log associated with the field reported date was found.Functional testing was successful during the evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformance's were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the cause of the reported startup issues and subsequent delay remain unknown.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12604817
Report Number2184149-2021-00314
Device Sequence Number1479440
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEE3000
Device Catalogue NumberEE3000
Device Lot Number5064413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown